# SDR 2002FA0000915

- Difficulty date: June 13, 2002
- Submitted: August 2, 2002
- Operation: General aviation
- Aircraft: N4
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600113
- Engine: Pwa JT15D5
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838426
- Condition: Damaged
- Location: Acm Bay
- Part time: 4,517 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED INSUFFICIENT COOLING TO THE CABIN.  UPON VISUAL INSPECTION OF THE AIR CYCLE MACHINE (ACM) IT WAS NOTICED THAT ONE OF THE THREE FAN BLADES WAS BROKEN OFF THE HUB.  AFTER REMOVAL OF THE ACM IT WAS FURTHER DISCOVERED THAT THE SHAFT HAD SHEARED INTERNALLY AND THE COMPRESSOR BLADES WERE DAMAGED.
